Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Hydrocil Cause Abdominal Pain?

Does hydrocil cause the stomach to heat up because i ve been diagnosed of having hydrocil since i was 16 years and i m now 40 years. I constantly urinate even though i ve tested for diabetes with a negative result. If i accumulate the urine i get some terrifying pain in the upper part of my stomach
Mon, 28 Feb 2022
Report Abuse
General & Family Physician 's  Response
Hi,

I do not know why are you taking the medication for such a long time maybe you share the diagnosis. Hydrocil can cause occasional stomach pain but urinary symptoms maybe totally unrelated. Passing urine frequently may be a sign of urinary infection or stone which can be ruled out with urine routine and ultrasonography. You should in the meantime drink lots of water and eat green leafy vegetables which might help with both the things.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shubir Walter Abraham, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stomach cancer


Loading Online Doctors....
Does Hydrocil Cause Abdominal Pain?

Hi, I do not know why are you taking the medication for such a long time maybe you share the diagnosis. Hydrocil can cause occasional stomach pain but urinary symptoms maybe totally unrelated. Passing urine frequently may be a sign of urinary infection or stone which can be ruled out with urine routine and ultrasonography. You should in the meantime drink lots of water and eat green leafy vegetables which might help with both the things. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shubir Walter Abraham, General & Family Physician